# SDR DALA2022111407341

- Difficulty date: November 10, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 90,574 hours, 39,785 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON OPENING THE FUEL PANEL DOOR, SPARKS WERE SEEN.  REPAIRED CHAFED WIRES PER SWPM CHP.20. REACTIVATED FUELING PANEL PER  AMM 28-21. OPS CHECKS NORMAL.
